National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(904)
ISSN: 0001-8708
1    
A q-microscope for supercongruences 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:329-358  

Guo Victor J.W;   Zudilin Wadim;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

2    
Local Sobolev constant estimate for integral Ricci curvature bounds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:325  Page:1-33  

Dai Xianzhe;   Wei Guofang;   Zhang Zhenlei;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

3    
Maximum principles for the fractional p-Laplacian and symmetry of solutions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:335  Page:735-758  

Chen Wenxiong;   Li Congming;  

来源数据库:[Web of Science, Scopus]         被引频次:10

文摘信息 获取全文 问图书馆员

4    
Fourier analysis and optimal Hardy–Adams inequalities on hyperbolic spaces of any even dimension 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:333  Page:350-385  

Li Jungang;   Lu Guozhen;   Yang Qiaohua;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

5    
Information-theoretic thresholds from the cavity method 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:333  Page:694-795  

Coja-Oghlan Amin;   Krzakala Florent;   Perkins Will;   Zdeborová Lenka;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

6    
On the L-p dual Minkowski problem 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:332  Page:57-84  

Huang Y;   Zhao YM;  

被引频次:8

文摘信息 问图书馆员

7    
L-p dual curvature measures 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:329  Page:85-132  

Lutwak E;   Yang D;   Zhang GY;  

被引频次:9

文摘信息 问图书馆员

8    
On the continuity of the Hausdorff dimension of the univoque set 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:354  Page:106729  

Allaart Pieter;   Kong Derong;  

来源数据库:Web of Science         被引频次:1

文摘信息 获取全文 问图书馆员

9    
On a shallow-water approximation to the Green–Naghdi equations with the Coriolis effect 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:340  Page:106-137  

Chen Robin Ming;   Gui Guilong;   Liu Yue;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

10    
On the Lp dual Minkowski problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:332  Page:57-84  

Huang Yong;   Zhao Yiming;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

11    
Inhomogeneous Diophantine approximation in the coprime setting 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:355  Page:106773  

Jitomirskaya Svetlana;   Liu Wencai;  

文摘信息 问图书馆员

12    
Nazarov–Wenzl algebras, coideal subalgebras and categorified skew Howe duality 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:331  Page:58-142  

Ehrig Michael;   Stroppel Catharina;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

13    
Obstructions to smooth group actions on 4-manifolds from families Seiberg-Witten theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:354  Page:106730  

Baraglia David;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Wall and chamber structure for finite-dimensional algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:354  Page:106746  

Brüstle Thomas;   Smith David;   Treffinger Hipolito;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

15    
The Diederich–Fornæss index I: For domains of non-trivial index 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:353  Page:776-801  

Liu Bingyuan;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

16    
Quantum current algebras associated with rational R-matrix 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:351  Page:1072-1104  

Kožić;   ;   Slaven,;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

17    
Infinite transitivity, finite generation, and Demazure roots 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:351  Page:1-32  

Arzhantsev I;   Kuyumzhiyan K;   Zaidenberg M;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

18    
Relative entropy in CFT 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:337  Page:139-170  

Longo Roberto;   Xu Feng;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

19    
LYZ ellipsoid and Petty projection body for log-concave functions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:340  Page:914-959  

Fang Niufa;   Zhou Jiazu;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

20    
Parabolic sheaves with real weights as sheaves on the Kato–Nakayama space 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:336  Page:97-148  

Talpo Mattia;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×